American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. L. Alperin, Richard Brauer and Daniel Gorenstein. Finite groups with quasi-dihedral and wreathed Sylow $2$-subgroups. . Trans. Amer. Math. Soc. 151 (1970) 1-261. MR 0284499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Hirshon. Some theorems on hopficity . Trans. Amer. Math. Soc. 141 (1969) 229-244. MR 0258939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. J. Wong. A characterization of the finite projective symplectic groups ${\rm PSp}\sb{4}(q)$ . Trans. Amer. Math. Soc. 139 (1969) 1-35. MR 0252504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Brauer and Paul Fong. A characterization of the Mathieu group $\mathfrak{M}_{12}$ . Trans. Amer. Math. Soc. 122 (1966) 18-47. MR 0207817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter Feit. Groups which have a faithful representation of degree less than $p-1$ . Trans. Amer. Math. Soc. 112 (1964) 287-303. MR 0161906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1